Couldn't find what you looking for?

TRY OUR SEARCH!

General overview of the product

Withdrawal-Ease is a product comprised of natural ingredients and is suggested to be used when an individual is experiencing withdrawal symptoms from opiates such as morphine, codeine and heroin.

The natural ingredients which make up this product are regarded as safe by the American FDA and there are no known major interactions with other medications.

There are no major contraindications for this product but your should discuss its use with your primary care doctor especially if you are hypertensive and on treatment or if you may be pregnant or planning on becoming pregnant.

This product is aimed at making withdrawal symptoms more tolerable and is not intended as a treatment for opiate addiction or dependency. This a very important aspect to take note of so as to avoid any misunderstanding or disappointment. 

How does the product work?

It's suggested to start using this product around 5-7 days before one starts to taper down the drug the user is withdrawing from. 

Included with the product is a 65 page "Opiate Withdrawal Survival Guide" which provides education and strategies on opiate withdrawal, a tapering guide regarding the drug that one is withdrawing from and a detox planner.

The ingredients in this product aim to get cells in the body functioning at an optimal level. Since opiate withdrawal symptoms can be moderate to severe in nature, the body needs to be functioning at close to maximum efficiency to be able to handle them.

Opiate withdrawal symptoms may include jitteriness and tremors, restlessness, irritability, anxiety, hot and cold sweats, insomnia, muscles aches and pains, nausea, vomiting, abdominal cramping, increased heart rate and diarrhoea.

What can you do at home to help with opiate withdrawal symptoms?

Some measures one can take in order to help with opiate withdrawal symptoms include the following:

  • Opiate withdrawal needs to be done in conjunction with your doctor so that one knows exactly how to taper down on the drug.
  • Over-the-counter medication to help for symptoms such as muscle aches, diarrhoea and nausea can be discussed with your pharmacist or primary care doctor.
  • Make sure you're staying well hydrated by drinking plenty of clear fluids. Water and electrolyte containing drinks are suggested.
  • Try to get some exercise in even if it is just a walk around the block every couple of days.
  • Relaxation techniques such as breathing exercises, yoga, prayer and meditation are also effective to try and reduce anxiety levels.
  • Try keeping your mind busy at this time, so try reading some books or watching movies and make sure your environment is comfortable. Also, make sure there's plenty of clean bedding and linen as one does sweat excessively during the withdrawal process.
  • A healthy diet comprising of low GI carbohydrates, protein and fruit and vegetables help to aid in sustained energy levels which will be needed at this time. Foods that are high in potassium such as bananas, tomatoes and green leafy vegetables are also suggested because sweating does remove large quantities of this electrolyte.

Still have something to ask?

Get help from other members!

Post Your Question On The Forums